The exact solutions of conformable fractional partial differential Equations using new sub equation method

Yükleniyor...
Küçük Resim

Tarih

2019

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Fuat USTA

Erişim Hakkı

info:eu-repo/semantics/openAccess
Attribution-NonCommercial 3.0 United States

Özet

In this article, authors employed the new sub equation method to attain new traveling wave solutions of conformable time fractional partial differential equations. Conformable fractional derivative is a well behaved, applicable and understandable definition of arbitrary order derivation. Also this derivative obeys the basic properties that Newtonian concept satisfies. In this study authors obtained the exact solution for KDV equation where the fractional derivative is in conformable sense. New solutions are obtained in terms of the generalized version of the trigonometric functions.

Açıklama

Anahtar Kelimeler

Conformable fractional derivative, Exact solutions, The new sub-equation method

Kaynak

Fundamental journal of mathematics and applications

WoS Q Değeri

Scopus Q Değeri

Cilt

2

Sayı

2

Künye

Kurt, A., Tasbozan, O., & Durur, H. (2019). The Exact Solutions of Conformable Fractional Partial Differential Equations Using New Sub Equation Method. Fundamental Journal of Mathematics and Applications, 2(2), 173-179.